<  Back to the Polytechnique Montréal portal

The Bi-Gaussian approach: A simple method for recovery estimation

Denis Marcotte and Michel David

Article (1985)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie minéral
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/52980/
Journal Title: Journal of the International Association for Mathematical Geology (vol. 17, no. 6)
Publisher: Springer
DOI: 10.1007/bf01030857
Official URL: https://doi.org/10.1007/bf01030857
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:58
Cite in APA 7: Marcotte, D., & David, M. (1985). The Bi-Gaussian approach: A simple method for recovery estimation. Journal of the International Association for Mathematical Geology, 17(6), 625-644. https://doi.org/10.1007/bf01030857

Statistics

Dimensions

Repository Staff Only

View Item View Item